# SDR IPXA2019011037692

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 24,403 hours, 16,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT HAS 1 BULB MISSING. RELAMPED EMERGENCY EXIT LIGHT PER MM 51-00-00. OPS CHK GOOD.
